# SDR CALA2023052901693

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 54,417 hours, 17,306 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 3911
- Condition: Faulted
- Location: Left
- Part time: 96,435 hours, 25,196 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAINS HSI AND ADI BOTH BLANKED DURING DESCENT STAYED BLANK UN TIL AFTER LANDING REPLACED LEFT SYMBOL GENERATOR, CHK OK PER MM 34-22-01. PARTS USED:  75-4182-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839858  SN OFF 3911 COMPUTER, EFIS   OFF 75-4182-9-0001 3911 ON 75-4182-9-0001 4799
